Coppens, Marc
An asymptotic higher order very ampleness theorem for blowings-up of projective spaces at general points
Rendiconti del Seminario Matematico della Università di Padova, Tome 109 (2003) , p. 41-44
Zbl 1072.14009 | MR 1997985
URL stable : http://www.numdam.org/item?id=RSMUP_2003__109__41_0

Bibliographie

[1] J. Alexander - A. Hirschowitz, An asymptotic vanishing theorem for generic unions of multiple points, Inv. Math., 140 (2000), pp. 303-325. MR 1756998 | Zbl 0973.14026

[2] E. Ballico - M. Coppens, Very ample line bundles on blown-up projective varieties, Bull. Belg. Math. Soc., 4 (1997), pp. 437-447. MR 1476035 | Zbl 0939.14025

[3] K. A. Chandler, A brief proof of a maximal rank theorem for generic double points in projective space, TAMS, 353 (2001), pp. 1907-1920. MR 1813598 | Zbl 0969.14025

[4] C. Ciliberto - R. Miranda, Degenerations of planar linear systems, J. reine angew. Math., 501 (1998), pp. 191-200. MR 1637857 | Zbl 0943.14002

[5] C. Ciliberto - R. Miranda, Linear systems of plane curves with base points of equal multiplicity, TAMS, 352 (2000), pp. 4037-4050. MR 1637062 | Zbl 0959.14015

[6] M. Coppens, Very ample linear systems on blowings-up at general points of projective spaces, 45 (2002), pp. 349-354. MR 1937670 | Zbl 1042.14001

[7] T. Szemberg - H. Tutaj-Gasinska, General blow-ups on the projective plane, PAMS, 130 (2002), pp. 2515-2524. MR 1900857 | Zbl 1067.14009